# SDR VNAA0207026

- Difficulty date: July 18, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 17,632 hours, 15,609 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5200 · Doors
- Part: Pseu
- Condition: Failed
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE, THE CREW REPORTED AN INTERMITTENT PROXI SYSTEM FAIL CAS MESSAGE ALONG WITH A DOOR SWITCH FAIL CAS MESSAGE.  MAINTENANCE INSPECTED AND RERACKED THE PSEU IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
